Pacific Journal of Mathematics

Holomorphy on spaces of distribution.

Philip J. Boland and Seán Dineen

Article information

Source
Pacific J. Math., Volume 92, Number 1 (1981), 27-34.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102737488

Mathematical Reviews number (MathSciNet)
MR618042

Zentralblatt MATH identifier
0411.46014

Subjects
Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]
Secondary: 30H05: Bounded analytic functions 32A07: Special domains (Reinhardt, Hartogs, circular, tube) 46F99: None of the above, but in this section

Citation

Boland, Philip J.; Dineen, Seán. Holomorphy on spaces of distribution. Pacific J. Math. 92 (1981), no. 1, 27--34. https://projecteuclid.org/euclid.pjm/1102737488


Export citation

References

  • [1] J. A. Barroso, M. C. Matos and L. Nachbin, On bounded sets of holomorphicmap- pings, Proceedings on Infinite Dimensional Holomorphy, University of Kentucky1973, Springer Verlag Lecture Notes in Mathematics, 364, 1974.
  • [2] P. J. Boland, An example of a nuclear space in infinite dimensionalholomotphy, Arkiv for matematik, 15 (1), (1977), 87-91.
  • [3] P. J. Boland and S. Dineen, Holomorphic Functions on Fully Nuclear Spaces, Bull. Soc. Math. France, 106 (1978), 311-336.
  • [4] P. J. Boland and S. Dineen, Duality Theory for Spaces of Germs and Holomorphic Functions on Nuclear Spaces, Advances in Holomorphy, Ed. J. A. Barroso, North Holland Mathematics Studies, 34, 179-207.
  • [5] S. Dineen, Holomorphicfunctions on locally convex topological vector spaces I, Locally convex topologies on H(U), Ann. Inst. Fourier, 23 (1973), 1, 19-54.
  • [6] S. Dineen, Analytic functionals on fully nuclear spaces, to appear in Studiea Math.
  • [7] M. Valdivia, Representationes de Los Espacios &()y &r(), Revista Real Academia de Ciencias Exactas, Fisicas y Naturales--Madrid, 1978, 72, 385-414.
  • [8] L. Waelbroeck, The nuclearity of ?(U)f Infinite Dimensional Holomorphy and Appli- cations, Ed. M.C. Matos, North Holland Mathematical Studies, 12 (1977), 425-634. Heceived April 18, 1979 and in revised form December 6, 1979.